Alert archive / Missouri / River Flood Warnings in 2025
River Flood Warning 19, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 19, 2025, 8:23 PM CDT for Reynolds County, Missouri. It took effect at Apr 20, 2025, 8:47 AM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2025, 8:23 PM CDT (01:23 UTC)
- In effect from
- Apr 20, 2025, 8:47 AM CDT
- Expired
- Apr 22, 2025, 8:16 AM CDT
- In force
- 47 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 10.69 ft at Apr 21, 2025, 10:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
106
WGUS43 KLSX 200123
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
823 PM CDT Sat Apr 19 2025
...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-211330-
/O.NEW.KLSX.FL.W.0019.250420T1500Z-250424T0000Z/
/ANNM7.1.ER.250420T1500Z.250421T1800Z.250422T1800Z.NO/
823 PM CDT Sat Apr 19 2025
...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING TO WEDNESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From Sunday morning to Wednesday evening.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Saturday the stage was 7.1 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 10.0 feet early Monday
afternoon. It will then fall below flood stage early Tuesday
afternoon.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Black River
Annapolis 8.0 7.1 9.6 8.4 7.4 6.7 MSG
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
196 follow-up statements
730
WGUS83 KLSX 201347
FLSLSX
Flood Statement
National Weather Service St Louis MO
847 AM CDT Sun Apr 20 2025
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-220200-
/O.EXT.KLSX.FL.W.0019.250420T1347Z-250423T2230Z/
/ANNM7.1.ER.250420T0845Z.250421T1200Z.250422T1630Z.NO/
847 AM CDT Sun Apr 20 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From this morning to Wednesday afternoon.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Sunday the stage was 8.0 feet.
- Forecast...The river will fall below flood stage this morning
to 7.9 feet this afternoon. It will then rise above flood
stage late this afternoon to 10.0 feet tomorrow morning. It
will fall below flood stage again late Tuesday morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Black River
Annapolis 8.0 8.0 10.0 8.3 7.4 6.8 6.4
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
MRB169
WGUS83 KLSX 210200
FLSLSX
Flood Statement
National Weather Service St Louis MO
900 PM CDT Sun Apr 20 2025
...The Flood Warning continues for the following river in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-221400-
/O.CON.KLSX.FL.W.0019.000000T0000Z-250423T2230Z/
/ANNM7.1.ER.250420T0845Z.250421T1800Z.250422T1630Z.NO/
900 PM CDT Sun Apr 20 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 7.3 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 10.0 feet early tomorrow
afternoon.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Black River
Annapolis 8.0 7.3 8.3 7.4 6.8 6.4 MSG
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Gosselin414
WGUS83 KLSX 211327
FLSLSX
Flood Statement
National Weather Service St Louis MO
827 AM CDT Mon Apr 21 2025
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-230130-
/O.CON.KLSX.FL.W.0019.000000T0000Z-250423T2230Z/
/ANNM7.1.ER.250420T0845Z.250421T1215Z.250422T1630Z.NO/
827 AM CDT Mon Apr 21 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Monday the stage was 10.3 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 6.3 feet early
Saturday morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Black River
Annapolis 8.0 10.3 8.3 7.4 6.8 6.4 MSG
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Carney630
WGUS83 KLSX 211350
FLSLSX
Flood Statement
National Weather Service St Louis MO
850 AM CDT Mon Apr 21 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-230200-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-250424T1000Z/
/ANNM7.1.ER.250420T0845Z.250421T1800Z.250423T0400Z.NO/
850 AM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until late Wednesday night.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Monday the stage was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 11.0
feet this afternoon. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Black River
Annapolis 8.0 10.5 9.1 7.6 6.8 6.4 6.3
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Carney112
WGUS83 KLSX 220113
FLSLSX
Flood Statement
National Weather Service St Louis MO
813 PM CDT Mon Apr 21 2025
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-231315-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-250423T2248Z/
/ANNM7.1.ER.250420T0845Z.250421T1545Z.250422T1648Z.NO/
813 PM CDT Mon Apr 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Wednesday afternoon.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 9.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Monday was 10.7 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Black River
Annapolis 8.0 9.3 7.2 6.5 6.1 6.0 MSG
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Britt390
WGUS83 KLSX 221316
FLSLSX
Flood Statement
National Weather Service St Louis MO
816 AM CDT Tue Apr 22 2025
...The Flood Warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC179-221430-
/O.CAN.KLSX.FL.W.0019.000000T0000Z-250422T1316Z/
/ANNM7.1.ER.250420T0845Z.250421T1545Z.250422T1145Z.NO/
816 AM CDT Tue Apr 22 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River near Annapolis.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Tuesday the stage was 8.0 feet.
- Forecast...The river is expected to fall to 5.7 feet Sunday
morning.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Black River
Annapolis 8.0 8.0 7.1 6.6 6.2 6.0 5.7
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
CarneyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:51 PM CDT, 1 hour 32 minutes earlier. Its key messages:
- Widespread rain with a few thunderstorms are expected to continue through Sunday morning, with the highest chances of rain gradually shifting northward with time.
- Widespread thunderstorms are expected to move from west to east from late Sunday afternoon through late evening. Some of these storms will be severe with large hail, damaging winds, and tornadoes.
Area forecast discussion, Apr 19, 6:51 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
651 PM CDT Sat Apr 19 2025
.KEY MESSAGES...
- Widespread rain with a few thunderstorms are expected to
continue through Sunday morning, with the highest chances of
rain gradually shifting northward with time.
- Widespread thunderstorms are expected to move from west to east
from late Sunday afternoon through late evening. Some of these
storms will be severe with large hail, damaging winds, and
tornadoes.
&&
.SHORT TERM... (Through Late Sunday Night)
Issued at 223 PM CDT Sat Apr 19 2025
Widespread light to moderate rain along with some embedded
thunderstorms has been the rule today mostly along/southeast of I-44
in Missouri and I-70 in Illinois. This is expected to continue
tonight with persistent weak to moderate low-level moisture
convergence centered around the 850 hPa level beneath weakly
diffluent flow. The axis of rain should gradually shift northward
late tonight into Sunday morning as the surface quasi-stationary
front moves poleward in response to cyclogenesis across the southern
Plains. Thunderstorms are expected to be almost exclusively elevated
and weak in nature, though there may be a brief temporal/spatial
window for some wind gusts to around 60 mph in southeast Missouri
between roughly 0500 and 0800 UTC. This is when the surface front
may wobble far enough north to support a small line segment or two
to produce some minor wind damage. The signal is weaker and less
certain compared to last night however.
Rainfall rates tonight still look to stay mostly on the light to
moderate side, given a lack of a stronger, more organized low-level
jet. Only isolated to scattered convection is expected as well and
precipitable water values closer to the 90th percentile also suggest
more modest rainfall rates (similar to what has been observed over
the past 12-24 hours). Therefore, the flash flood threat still looks
low and isolated at best. Some ponding/nuisance flooding is
certainly possible however given the saturated soils along with some
minor river flooding in the days ahead (most likely along the
Meramec basin and its tributaries).
There remains some uncertainty on how fast/far north the warm front
will get by Sunday afternoon. Most guidance is able to get it just
north of the CWA border, which makes some sense given continued
deepening of the surface low tracking into northwest Missouri. The
NAM is slowest/furthest south and only makes it into parts of
northeast Missouri and west-central Illinois. This seems a bit too
slow/far south given the strength of the incoming wave and its
track. However, a slightly slower, further south placement Sunday
afternoon of the warm front may have some merit due to persistent
rain along/north of the retreating boundary. This can retard the
poleward progress of the boundary. The most likely location of the
warm front is very near the CWA border by 2100 UTC, putting
basically all of the bi-state area within the warm sector. There
remains a pretty strong signal that low clouds will hang around much
of the area into the early-mid afternoon, but eventually lift and
scatter out from south to north. This will allow temperatures to
climb at least into the low 70s, with mid to upper 70s possible in
southeast Missouri and southwest Illinois. Steep midlevel lapse
rates will be in place, so exactly how warm the boundary layer gets
will be key in determining how much instability will be available
ahead of the approaching dryline. Probabilities of at least 500 J/kg
remain very high on the latest HREF (70-100%) over the entire area
with exception of parts of northeast Missouri (Knox county and
vicinity). This area is far enough north and west where the dryline
may approach before the warm front is able to move north of that
area. Odds for at least 1000 J/kg of SBCAPE are in the 40-80% range,
and have ticked up about 10% compared to the last cycle. The amount
of instability will likely help modulate how widespread and high end
the threat will be, but even a lower instability scenario is sure to
produce severe weather in the area tomorrow.
The expectation is for supercells to develop across southeast
Kansas/southwest Missouri along the dryline by early afternoon given
a favorable orientation of the deep-layer shear vector to the
boundary (~45 degrees). A couple of CAMs try to initiate a few
isolated (low topped/mini) supercells further east in our area by
mid afternoon ahead of the dryline, but that does not appear to be a
likely scenario given very weak/negligible surface convergence
within the open warm sector and the stronger mid/upper level forcing
for ascent downstream of the negatively tilted shortwave still well
to the west. The dryline should be making its way into central
Missouri around 2100 UTC. CAMs suggest a transition to a more linear
mode, though some embedded supercells are still possible. The
orientation of the shear vector is still favored for discrete
convection well into the afternoon, though the strength of the
mid/upper level forcing for ascent does argue for a transition to a
more linear mode in time/eastward extent. Capping is pretty weak
tomorrow, and given the strength of the mid/upper level forcing,
convection should be very widespread. This could mean a lot of
competition for individual updrafts, and if mergers tend to be
destructive, may help at least slightly limit how widespread and
significant the severe weather will be tomorrow. This is just a
possible limiting factor however along with lingering low clouds
which would help limit instability at least somewhat. Neither of
these negating factors will eliminate the possibility of severe
weather however given the strong dynamics and near-certainty in at
least modest instability available tomorrow.
All severe threats are expected on Sunday, with large hail more
favored earlier on Sunday and further west where supercells are more
favored. The damaging wind threat likely will increase across
eastern Missouri and western Illinois early Sunday evening. The
tornado threat exists across the entire area, though is most likely
along the path of the triple point and just to the east/southeast of
its track. This is where surface winds will be most backed and low-
level shear/helicity maximized. The tornado threat should continue
at least into the mid/late evening hours. The low-level SRH
maintains itself across the river into Illinois as veering of
surface winds is offset by increasing 1 km flow associated with the
nocturnal low-level jet.
Storms should gradually weaken and lose some organization after 0200-
0300 UTC due to weakening instability after sunset and abating
surface convergence along the dryline and weakening mid/upper level
forcing for ascent. By about 0400-0500 UTC, the dryline itself
should exit off to the east of our area ending any remaining threat.
Gosselin
&&
.LONG TERM... (Monday through Next Saturday)
Issued at 223 PM CDT Sat Apr 19 2025
(Monday - Monday Night)
A welcome, but short lived period of quiet weather is in store to
start off the next work week as a weak surface ridge of high
pressure moves across the mid-Mississippi Valley. Dry weather with
temperatures near normal (highs mid 60s to low 70s) are expected.
(Tuesday - Next Saturday)
A return to a more active weather pattern with several rounds of
showers and thunderstorms remains possible for mid/late week as
several perturbations move across the area within zonal flow aloft.
Trying to time any one of these features is fruitless at this time,
which is why a prolonged period of mostly chance (30-50%) PoPs
exists Tuesday night through Thursday. There is a more coherent,
stronger signal centered on Friday as both the GEFS/EPS bring a
stronger mid/upper level trough across the Great Lakes with a cold
front moving through our area. The timing of this frontal passage
could shift though given it is still 6 days out, but does look like
the period right now with the best chance of showers and
thunderstorms (60-70%).
The threat for any organized convection and associated severe
weather/flash flooding appears pretty low given the westerlies are
closer to the US-Canadian border. Multiple rounds of showers and
storms could however lead to renewed river flooding given still
moist soils and elevated base flows continuing in some streams.
Temperatures are expected to be above normal next week, especially
at night. There remains some more uncertainty with daily high
temperatures as widespread precipitation/clouds could yield highs at
least several degrees cooler than forecast.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Sunday Evening)
Issued at 640 PM CDT Sat Apr 19 2025
Light rain over the I-70 corridor continues to gradually weaken,
but coverage is expected to increase again very early tomorrow
morning. Embedded thunder is possible, but confidence in where
exactly this would occur is still too low to mention in the TAFs.
Visibilities where rain occurs are expected to fall to MVFR. Ceilings
will continue to lower tonight in the vicinity of a warm front.
Expect IFR ceilings nearly areawide by Sunday morning with some
LIFR possible. Northeasterly surface winds will increase Sunday
morning before turning southeast behind a warm front. Late in the
period, severe thunderstorms are expected to move through the CWA
from west to east. All hazards are possible including damaging
winds, large hail, and tornadoes. These thunderstorms are expected
to pass quickly, so used my best judgment in timing in the TAFs.
Jaja
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Sunday night for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch through late Sunday night for Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 19, 2:26 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 226 PM CDT Sat Apr 19 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 226 PM CDT Sat Apr 19 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Widespread showers and thunderstorms are expected through tonight. Locally heavy rainfall is possible. A flood watch remains in effect across much of the area. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional rounds of showers and thunderstorms are expected Sunday. The greatest potential of severe weather will be Sunday afternoon into late Sunday evening, when hail, damaging winds, and tornadoes are all possible. Showers and thunderstorms are possible Tuesday night through Friday. Locally heavy rainfall is possible Sunday. Both river flooding and localized flash flooding remain possible. A flood watch continues through Sunday evening across much of the area. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage, hail, or rainfall totals above 2" to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 19, 6:32 PM CDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
632 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM Tstm Wnd Dmg 2 N Saint Libory 38.39N 89.72W
04/19/2025 St. Clair IL Public
Structural damage to a large shed, RV tipped
over, and miscellaeous loose debris flung
into a field.
&&
BRCThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford, Washington | 61 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford | 20 hr |
| Apr 20, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 31 min |
| Apr 20, 6:53 AM CDT | River Flood Warning | LSX | Jefferson | 61 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Osage | 57 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Cole | 49 hr |
| Apr 20, 8:28 AM CDT | River Flood Warning | LSX | Boone | 23 hr |
| Apr 20, 10:37 AM CDT | River Flood Warning | LSX | Franklin | 47 hr |
| Apr 20, 12:38 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 43 min |
| Apr 20, 1:31 PM CDT | Tornado Warning | LSX | Callaway | 44 min |
| Apr 20, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 57 min |
| Apr 20, 4:32 PM CDT | Tornado Warning | LSX | Moniteau | 37 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 54 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 66 min |
| Apr 20, 5:01 PM CDT | Tornado Warning | LSX | Boone, Moniteau | 35 min |
| Apr 20, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 17 min |
| Apr 20, 5:25 PM CDT | Tornado Warning | LSX | Audrain, Boone, Callaway | 39 min |
| Apr 20, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Montgomery, Ralls | 45 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Shelby | 41 min |
| Apr 20, 5:44 PM CDT | Tornado Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 20, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 44 min |
| Apr 20, 6:03 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 42 min |
| Apr 20, 6:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Reynolds, Washington | 53 min |
| Apr 20, 6:07 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 38 min |
| Apr 20, 6:11 PM CDT | Tornado Warning | LSX | Pike, Ralls | 49 min |
| Apr 20, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 60 min |
| Apr 20, 6:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren | 40 min |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 20 min |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 64 min |
| Apr 20, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more | 62 min |
Nearby
River Flood Warnings in Missouri, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.